# SDR GLBA2002086

- Difficulty date: June 16, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 13,945 hours, 15,640 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 80510001004
- Part serial: TSP0640013
- Condition: Failed
- Location: Tcas
- Part time: 15,332 hours, 17,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS FAILS AND BOTH TRANSPONDERS FAIL.  REMOVED AND REPLACED TCAS PROCESSOR, OPS CHECK GOOD.
